# SDR VNAA202410030012

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00172802 DISCREPANCY: PILOT WINDSHIELD POST IS CRACKED AT THE TOP CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE LH WINDSHIELD SIDE POST PN: 601R33223-1 IAW CRJ-700 SRM 51-42-21-001-001-A01
